Electron. J. Diff. Equ., Vol. 2015 (2015), No. 100, pp. 1-9.

Periodic solutions for nonlinear neutral delay integro-differential equations

Azzeddine Bellour, El Hadi Ait Dads

In this article, we consider a model for the spread of certain infectious disease governed by a delay integro-differential equation. We obtain the existence and the uniqueness of a positive periodic solution, by using Perov's fixed point theorem in generalized metric spaces.

Submitted December 14, 2014. Published April 14, 2015.
Math Subject Classifications: 45D05, 45G10, 47H30.
Key Words: Neutral delay integro-differential equation; periodic solution; Perov's fixed point theorem.

Show me the PDF file (201 KB), TEX file, and other files for this article.

Azzeddine Bellour
Department of Mathematics
Ecole Normale Superieure de Constantine
Constantine, Algeria
email: bellourazze123@yahoo.com
El Hadi Ait Dads
University Cadi Ayyad, Department of Mathematics
Faculty of Sciences Semlalia B.P. 2390
Marrakech, Morocco
email: aitdads@uca.ma

Return to the EJDE web page